Discussions By Condition: Skin conditions

rashes on my skin makes me uncomfortable

Posted In: Skin conditions 2 Replies
  • Posted By: cbank002
  • November 2, 2006
  • 01:43 PM

i have had these rashes on most part of my skin like hands,feet,penis,neck,torso area etc.its been there for about a year,went to see a doctor who prescribes an anti-fungal cream for 6months but it doesn't work,but it alleviates it for a while.please who has an idea of what next i can do,it really makes me feel depressed and uncomfortable.

Reply Flag this Discussion

2 Replies:

  • Hello Cbank002,i know how you must feel, i recently had a break out of adult acne, wasn't a pleasant experience and made me uncomfortable to be around people. In my mind i thought people were staring at me but they weren't it was only when i passed a comment like "the inflammations look bad don't they" that they'd notice. It turns out people never really look at your imperfections unless you're as stick as Mrs beckham, that's hard to miss. I made sure before i got out of the house i said to myself. The acne is not me, it's just a part of me. i had more confidence and was able to look people in the face. Stand up tall and don't let your skin condition hinder you from being who you want to be or doing waht you wish to do. It'll faze out soon, just don't use too many products as some make things worse or could burn your skin. Take care n just know that there people out there who will never make you feel uncomfortable just because of a skin rash. speak to you soon
    manswer 1 Replies Flag this Response
  • Hey There:I'm not going to get into psycho-babble but I would suggest you research it for yourself on www.nih.gov. It has the most up-to-date information on anything medical including research being done on any and all conditions. There is also another website showing pictures of what you have described and it is a condition. It was "dermatology picture atlas." Good luck to you. I work in the medical field and you must be your own warrior and get informed. Don't let it all intimidate you. Just return to your doctor after your have become "armed" with information and tell him what you found and be sure he is a dermatologist. Frequently, they take a shave biopsy or a piece of the rash and have it tested to find out what abnormal cells are thriving there and then can test various medications on the sample to know what will work best. Or recognize the cellular composition and diagnose it.Best to you.
    Anonymous 42,789 Replies
    • August 20, 2007
    • 09:12 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?